Zur projectiven Geometrie

M. Pasch

Mathematische Annalen (1897)

  • Volume: 48, page 111-112
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pasch, M.. "Zur projectiven Geometrie." Mathematische Annalen 48 (1897): 111-112. <http://eudml.org/doc/157815>.

author = {Pasch, M.},
journal = {Mathematische Annalen},
language = {ger},
pages = {111-112},
title = {Zur projectiven Geometrie},
url = {http://eudml.org/doc/157815},
volume = {48},
year = {1897},

AU - Pasch, M.
TI - Zur projectiven Geometrie
JO - Mathematische Annalen
PY - 1897
VL - 48
SP - 111
EP - 112
LA - ger
UR - http://eudml.org/doc/157815
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.